# SDR ASOA2014062410749

- Difficulty date: June 7, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FAILED FUNCNIONAL TEST.  EXCEEDS MAXIUM FIRCE TO OPERATE HANDLE.  LUBRICATED LT OVERWING EXIT IAW AMM 12-20-52-640-802, AND PERFORMED FUNCTIONAL CHECK IAW AMM 52-21-00-720-801, FUNCTIONAL TEST GOOD.
